# SDR EIA2000159

- Difficulty date: April 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Misinstalled
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - DURING LAP JOINT MOD OF STRINGER 12L AND STRINGER 12R, BS 520-741 LOW ROW OF FASTENERS EDGE MARGIN CANNOT BE MAINTAINED.  BS 520-741 STRINGER 12L AND STRINGER 12R LAP JOINT SKIN REPAIRED PER SRM 53-30-03 FIG 17 AND HAECO SRWS 916876.  (M)
